Equi-Statistical Extension of the Korovkin Type Approximation Theorem

Yükleniyor...
Küçük Resim

Tarih

2009

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Turkish Journal of Mathematics

Erişim Hakkı

Özet

In this paper using equi-statistical convergence, which is stronger than the usual uniform convergence and statistical uniform convergence, we obtain a general Korovkin type theorem. Then, we construct examples such that our new approximation result works but its classical and statistical cases do not work.

Açıklama

Anahtar Kelimeler

Equi-statistical convergence, Positive linear operator, Korovkin type theorem

Kaynak

WoS Q Değeri

Q2

Scopus Q Değeri

Cilt

Sayı

Künye

Karakuş, S., Demirci, K. "Equi-Statistical Extension of the Korovkin Type Approximation Theorem". Turkish Journal of Mathematics. 33 (2009) , 159 – 168.